MathSciNet Relay Station
MathSciNet bibliographic data
MR2219844 (2007e:14031) 14F35 (14F40)
Pridham, J. P. Deforming $l$-adic representations of the fundamental group of a smooth variety. J. Algebraic Geom. 15 (2006), no. 3, 415–442.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement